# SDR UIEA2012081300353

- Difficulty date: August 12, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,726 hours, 14,704 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Lt Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP C/B TRIPPED.  R & R LT WING FWD BOOST PUMP IAW AMM 28-22-03. OPS CHECKED GOOD.
